I've taken bupropion for several years. The pharmacy change the manufacturer. Now it's a pink round sg176 pill. It has a very strong smell like sulfa antibiotics. Is it bad or unsafe to take?
Hi, Jm! It likely is safe, but you should call your pharmacist and explain the problem to him/her and ask for advice. If you feel uncomfortable with it the pharmacist can refill the script with a different product.
Best wishes, Wildcat
Please call your Pharmacy asap and better yet, bring the medication into the Pharmacy and show them to him or her and ask them to smell what you are smelling. This happened to a friend with a different med and it was bad. Please don't take any chances. Hugs
lol yeah my Wellbutrin always smelled bad, kind of like vinegar a little. I wouldn't worry. A lot of pills smell, most people just don't sniff em like we do.
I JUST received the same pills from my Postal Prescription Service. I immediately called the Pharmacist because mine too smelled very strongly of Sulphur and it's a different manufacturer than it has been. He's checking into it as he's not had anyone call about this drug/smell. Until me. I don't plan to take it. And will return it to a local pharmacist if I don't hear back soon. This new manufacturer is Dr.Reddy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Sep 2013 • 1 answer
Updated 18 Dec 2013 • 1 answer
Updated 10 May 2014 • 1 answer
Updated 24 Feb 2018 • 1 answer
Updated 18 Oct 2018 • 1 answer